DOI QR코드

DOI QR Code

STRONG MORI MODULES OVER AN INTEGRAL DOMAIN

  • Received : 2012.05.06
  • Published : 2013.11.30

Abstract

Let D be an integral domain with quotient field K, M a torsion-free D-module, X an indeterminate, and $N_v=\{f{\in}D[X]|c(f)_v=D\}$. Let $q(M)=M{\otimes}_D\;K$ and $M_{w_D}$={$x{\in}q(M)|xJ{\subseteq}M$ for a nonzero finitely generated ideal J of D with $J_v$ = D}. In this paper, we show that $M_{w_D}=M[X]_{N_v}{\cap}q(M)$ and $(M[X])_{w_{D[X]}}{\cap}q(M)[X]=M_{w_D}[X]=M[X]_{N_v}{\cap}q(M)[X]$. Using these results, we prove that M is a strong Mori D-module if and only if M[X] is a strong Mori D[X]-module if and only if $M[X]_{N_v}$ is a Noetherian $D[X]_{N_v}$-module. This is a generalization of the fact that D is a strong Mori domain if and only if D[X] is a strong Mori domain if and only if $D[X]_{N_v}$ is a Noetherian domain.

Keywords

polynomial module;Noetherian module;strong Mori module

References

  1. D. D. Anderson and S. J. Cook, Two star-operations and their induced lattices, Comm. Algebra 28 (2000), no. 5, 2461-2475. https://doi.org/10.1080/00927870008826970
  2. M. F. Atiyah and I. G. MacDonald, Introduction to Commutative Algebra, Addison-Wesley, 1969.
  3. G. W. Chang, Strong Mori domains and the ring D[X]Nv, J. Pure Appl. Algebra 197 (2005), no. 1-3, 293-304. https://doi.org/10.1016/j.jpaa.2004.08.036
  4. R. Gilmer, Multiplicative Ideal Theory, Marcel Dekker, New York, 1972.
  5. J. R. Hedstrom and E. G. Houston, Some remarks on star-operations, J. Pure Appl. Algebra 18 (1980), no. 1, 37-44. https://doi.org/10.1016/0022-4049(80)90114-0
  6. H. Kim, Module-theoretic characterizations of t-linkative domains, Comm. Algebra 36 (2008), no. 5, 1649-1670. https://doi.org/10.1080/00927870701872513
  7. H. Matsumura, Commutative Ring Theory, Cambridge Univ. Press, 1986.
  8. F. Wang, Finitely presented type modules and w-coherent rings, J. Sichuan Normal Univ. 33 (2010), 1-9.
  9. F. Wang, Foundations of Commutative Ring Theory, unpublished book.
  10. F. Wang and R. L. McCasland, On $\omega$-modules over strong Mori domains, Comm. Algebra 25 (1997), no. 4, 1285-1306. https://doi.org/10.1080/00927879708825920
  11. H. Yin, F. Wang, X. Zhu, and Y. Chen, $\omega$-modules over commutative rings, J. Korean Math. Soc. 48 (2011), no. 1, 207-222. https://doi.org/10.4134/JKMS.2011.48.1.207

Cited by

  1. MODULES SATISFYING CERTAIN CHAIN CONDITIONS AND THEIR ENDOMORPHISMS vol.52, pp.2, 2015, https://doi.org/10.4134/BKMS.2015.52.2.549

Acknowledgement

Supported by : University of Incheon